Alert archive / Oklahoma / Tornado Warnings in 2024

Tornado Warning 36, NWS Tulsa, OK

April 28, 2024Cherokee County, Mayes County, Wagoner County, Oklahoma

NWS Tulsa, OK issued this tornado warning at Apr 28, 2024, 5:58 PM CDT for Cherokee County, Mayes County, Wagoner County, Oklahoma. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2024, 5:58 PM CDT (22:58 UTC)
Expired
Apr 28, 2024, 6:45 PM CDT
In force
47 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Cherokee County, OK, Mayes County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 45 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 5:15 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.0 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2024-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2024-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -163 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
598 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
-163 m²/s²
0-3 km storm-relative helicity
-123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

986 
WFUS54 KTSA 282258
TORTSA
OKC021-097-145-282345-
/O.NEW.KTSA.TO.W.0036.240428T2258Z-240428T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
558 PM CDT Sun Apr 28 2024

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  Southeastern Mayes County in northeastern Oklahoma...
  East central Wagoner County in northeastern Oklahoma...
  Northwestern Cherokee County in east central Oklahoma...

* Until 645 PM CDT.

* At 558 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 5 miles north of Sequoyah State Park, moving northeast
  at 20 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Peggs...                          Lost City...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3619 9501 3616 9501 3616 9498 3608 9489
      3590 9524 3597 9532 3625 9507
TIME...MOT...LOC 2258Z 228DEG 17KT 3597 9524 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
3 follow-up statements
907 
WWUS54 KTSA 282316
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
616 PM CDT Sun Apr 28 2024

OKC145-282325-
/O.CAN.KTSA.TO.W.0036.000000T0000Z-240428T2345Z/
Wagoner OK-
616 PM CDT Sun Apr 28 2024

...THE TORNADO WARNING FOR EAST CENTRAL WAGONER COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for northeastern
and east central Oklahoma.

&&

LAT...LON 3619 9501 3616 9501 3616 9498 3608 9489
      3595 9517 3600 9523 3603 9523 3604 9522
      3604 9521 3606 9521 3625 9507
TIME...MOT...LOC 2315Z 228DEG 17KT 3603 9516 

$$

OKC021-097-282345-
/O.CON.KTSA.TO.W.0036.000000T0000Z-240428T2345Z/
Mayes OK-Cherokee OK-
616 PM CDT Sun Apr 28 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
SOUTHEASTERN MAYES AND NORTHWESTERN CHEROKEE COUNTIES...

At 615 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles southwest of Peggs, moving northeast at 20 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Peggs...                          Lost City...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3619 9501 3616 9501 3616 9498 3608 9489
      3595 9517 3600 9523 3603 9523 3604 9522
      3604 9521 3606 9521 3625 9507
TIME...MOT...LOC 2315Z 228DEG 17KT 3603 9516 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
114 
WWUS54 KTSA 282332
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
632 PM CDT Sun Apr 28 2024

OKC021-097-282345-
/O.CON.KTSA.TO.W.0036.000000T0000Z-240428T2345Z/
Mayes OK-Cherokee OK-
632 PM CDT Sun Apr 28 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
SOUTHEASTERN MAYES AND NORTH CENTRAL CHEROKEE COUNTIES...

At 632 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Peggs, moving northeast at 20 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Peggs...                          

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3619 9501 3616 9501 3616 9498 3612 9494
      3607 9508 3605 9514 3609 9516 3612 9516
      3625 9507
TIME...MOT...LOC 2332Z 228DEG 17KT 3609 9508 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
329 
WWUS54 KTSA 282344
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
644 PM CDT Sun Apr 28 2024

OKC021-097-282354-
/O.EXP.KTSA.TO.W.0036.000000T0000Z-240428T2345Z/
Mayes OK-Cherokee OK-
644 PM CDT Sun Apr 28 2024

...THE TORNADO WARNING FOR SOUTHEASTERN MAYES AND NORTH CENTRAL
CHEROKEE COUNTIES WILL EXPIRE AT 645 PM CDT...

The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A Tornado Watch remains in effect until 1100 PM CDT for northeastern
and east central Oklahoma.

&&

LAT...LON 3619 9501 3616 9501 3616 9498 3612 9494
      3607 9508 3605 9514 3609 9516 3612 9516
      3625 9507
TIME...MOT...LOC 2344Z 228DEG 17KT 3612 9503 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Apr 28, 2:14 PM CDT, 3 hours 44 minutes earlier.

Area forecast discussion, Apr 28, 2:14 PM CDT, 3 hours 44 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
214 PM CDT Sun Apr 28 2024

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Through Tonight)
Issued at 143 PM CDT Sun Apr 28 2024

The remnants of the overnight thunderstorm complex have finally
shifted east of the area for the most part, with only a few
lingering showers across parts of Arkansas. Redevelopment of
thunderstorms remains expected from mid afternoon into the evening
in advance of the cold front/dryline. The persistent cloud cover
and rainfall has delayed an increase in instability across much of
the region, but mesoanalysis indicates a local maximum in
instability currently across south central and into portions of
southeast Oklahoma, where initial development is likely to be
located. Thunderstorms will shift to the north and east through
the rest of the afternoon and into the evening, likely exiting the
area to the east mid to late evening. Shear parameters, along with
an expected increase in instability more into eastern Oklahoma and
western Arkansas, will support a severe weather threat, including
large hail, damaging winds and a low tornado threat. In addition,
another round of heavy rain could occur, with localized flooding
remaining possible.

&&

.LONG TERM...
(Tomorrow through Sunday)
Issued at 143 PM CDT Sun Apr 28 2024

After an active last few days, the early part of the work week
will provide a brief break, with surface high pressure bringing
dry weather into much of Tuesday. A storm system in the Northern
Plains toward the middle of the week will drag a front southward
toward the Oklahoma/Kansas border, leading to low shower and
thunderstorm chances on Wednesday. More widespread shower and
thunderstorm chances will arrive Thursday along with a cold front
that is expected to move through the area. Both severe weather and
heavy rain/flooding threats will exist with the Thursday and
Thursday night storms. Low shower and thunderstorm chances will
continue into early next weekend, with a more substantial system
expected toward the end of next weekend along with higher storm
chances.

&&

.AVIATION...
(18Z TAFS)
Issued at 1228 PM CDT Sun Apr 28 2024

Thr focus for additional rain and storms will come later this
afternoon and continue into the evening so will tempo thunder from
late afternoon and into the evening at KMLC and all AR sites with
MVFR cigs and vsbys. Expect MVFR cigs to prevail across the AR
sites after 05z. Across the NE OK sites, conditions are expected
to improve VFR in time with storm coverage later today expected
to remain east of KBVO/KTUL/KRVS. Will include a period of MVFR
vsbys in fog after 09z at KMLC/KBVO and KRVS as clearing skies,
light winds and saturated grounds will support fog potential.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   55  80  59  86 /  10   0   0   0
FSM   61  83  59  87 /  50   0   0   0
MLC   59  83  60  86 /  10   0   0   0
BVO   49  80  54  86 /  10   0   0  10
FYV   57  80  55  85 /  50   0   0   0
BYV   59  78  54  84 /  60   0   0   0
MKO   57  80  57  84 /  20   0   0   0
MIO   54  78  54  84 /  30   0   0   0
F10   56  80  58  84 /  10   0   0   0
HHW   61  81  59  82 /  30   0   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 1 AM CDT Monday for OKZ049-053-058-063-068-069-
     072-074>076.

AR...Flood Watch until 1 AM CDT Monday for ARZ001-002-010-011-019-020-
     029.

&&

SHORT TERM...22
LONG TERM....22
AVIATION...23
Hazardous weather outlook, Apr 28, 4:44 PM CDT, 1 hour 14 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
444 PM CDT Sun Apr 28 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-291015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
444 PM CDT Sun Apr 28 2024

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Along and southeast of Interstate 44.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Along and southeast of Interstate 44.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Southeast Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

POOR VISIBILITY.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...After midnight.

DISCUSSION...
Numerous thunderstorms are expected this afternoon through early evening
primarily along and southeast of Interstate 44. Scattered severe storms
are possible with a risk of large hail, locally damaging winds, and a
few tornadoes. The risk of severe weather is gradually spread eastward
and diminish by mid evening. Additionally, flash flooding remains a concern
with areas of heavy rain through mid evening. Main stem river flooding
is ongoing across portions of the region due to the recent heavy rains.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY...No Hazards.
TUESDAY...Thunderstorm and High Wind Potential.
WEDNESDAY...Severe Thunderstorm and High Wind Potential.
THURSDAY...Severe Thunderstorm and Heavy Rain Potential.
FRIDAY and SATURDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Another storm system will arrive Tuesday, continuing to affect the
area through Friday. The main impact will be repeated chances for
thunderstorms and severe weather potential. Due to the previously
wet conditions and additional rainfall, flooding concerns may again
develop.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Apr 28, 5:04 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Tulsa OK
504 PM CDT Sun Apr 28 2024

OKZ060-061-064-067-282245-
Tulsa OK-Rogers OK-Creek OK-Wagoner OK-
504 PM CDT Sun Apr 28 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN ROGERS...EAST
CENTRAL CREEK...NORTHWESTERN WAGONER AND EASTERN TULSA COUNTIES
THROUGH 545 PM CDT...

At 504 PM CDT, Doppler radar indicated a strong thunderstorm over
Jenks, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Owasso...                         Bixby...
Jenks...                          Glenpool...
Catoosa...                        Kiefer...
Tulsa International Airport...    Jenks Riverside Airport...
Liberty...

This includes Interstate 44 between mile markers 218 and 241.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3586 9600 3595 9614 3633 9587 3614 9556
TIME...MOT...LOC 2204Z 222DEG 25KT 3601 9596

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Local storm report, Apr 28, 5:37 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
537 PM CDT Sun Apr 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     Tornado          Crowder                 35.12N 95.67W
04/28/2024                   Pittsburg          OK   Emergency Mngr

&&
Local storm report, Apr 28, 5:41 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
541 PM CDT Sun Apr 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     Tstm Wnd Gst     Tulsa                   36.13N 95.92W
04/28/2024  M59 MPH          Tulsa              OK   ASOS

&&
Local storm report, Apr 28, 5:48 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
548 PM CDT Sun Apr 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     Hail             3 NE Broken Arrow       36.09N 95.76W
04/28/2024  E0.75 Inch       Wagoner            OK   Public

            Report from mPING: Dime (0.75 in.).

&&
Local storm report, Apr 28, 5:49 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
549 PM CDT Sun Apr 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     Hail             4 N Jenks               36.08N 95.96W
04/28/2024  E0.50 Inch       Tulsa              OK   Public

            Report from mPING: Half-inch (0.50 in.).

&&
Local storm report, Apr 28, 5:55 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
555 PM CDT Sun Apr 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     Hail             Owasso                  36.27N 95.85W
04/28/2024  M0.75 Inch       Tulsa              OK   NWS Employee

&&

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:27 PM CDTSevere Thunderstorm WarningTSAOsage32 min
Apr 27, 7:32 PM CDTSpecial Weather StatementTSACraig28 min
Apr 27, 7:39 PM CDTTornado WarningTSAOsage21 min
Apr 27, 8:01 PM CDTTornado WarningTSAOsage29 min
Apr 27, 10:13 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Okfuskee62 min
Apr 27, 10:36 PM CDTTornado WarningTSACreek39 min
Apr 27, 10:47 PM CDTTornado Warning Tornado observedConsiderable damage threatTSAOkfuskee43 min
Apr 27, 10:57 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Okmulgee, Osage, Pawnee, Tulsa63 min
Apr 27, 11:15 PM CDTTornado Warning Tornado observedConsiderable damage threatTSACreek, Okfuskee, Okmulgee45 min
Apr 27, 11:16 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee44 min
Apr 27, 11:20 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee55 min
Apr 27, 11:27 PM CDTTornado WarningTSAOsage26 min
Apr 27, 11:29 PM CDTTornado WarningTSAOsage16 min
Apr 27, 11:33 PM CDTSevere Thunderstorm Warning Considerable damage threatTSANowata, Osage, Rogers, Tulsa, Wagoner, Washington57 min
Apr 27, 11:45 PM CDTSevere Thunderstorm WarningTSAOsage45 min
Apr 27, 11:49 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner56 min
Apr 27, 11:51 PM CDTTornado WarningTSAOsage30 min
Apr 27, 11:59 PM CDTTornado WarningTSACreek, Okmulgee, Tulsa16 min
Apr 28, 12:01 AM CDTTornado WarningTSAMcIntosh, Muskogee, Okmulgee32 min
Apr 28, 12:08 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACraig, Mayes, Nowata, Osage, Rogers, Washington52 min
Apr 28, 12:13 AM CDTSevere Thunderstorm WarningTSAPittsburg47 min
Apr 28, 12:14 AM CDTAreal Flood AdvisoryTSAOkfuskee3 hr
Apr 28, 12:18 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACherokee, McIntosh, Muskogee, Pittsburg, Wagoner57 min
Apr 28, 12:21 AM CDTTornado WarningTSAMuskogee, Okmulgee, Wagoner39 min
Apr 28, 12:39 AM CDTSevere Thunderstorm WarningTSAPittsburg66 min
Apr 28, 12:41 AM CDTAreal Flood AdvisoryTSARogers, Tulsa, Wagoner3 hr
Apr 28, 12:43 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACraig, Delaware, Ottawa62 min
Apr 28, 12:47 AM CDTTornado WarningTSACherokee, Mayes, Wagoner43 min
Apr 28, 12:57 AM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes63 min
Apr 28, 1:02 AM CDTTornado WarningTSAHaskell, McIntosh, Muskogee, Pittsburg43 min
Apr 28, 1:11 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, McIntosh, Muskogee, Sequoyah and 1 more64 min
Apr 28, 1:15 AM CDTTornado WarningTSACherokee, Delaware, Mayes, Wagoner45 min
Apr 28, 1:32 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAAdair, Cherokee, Delaware43 min
Apr 28, 1:41 AM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee, Okfuskee, Okmulgee3 hr
Apr 28, 1:43 AM CDTSevere Thunderstorm WarningTSADelaware, Ottawa32 min
Apr 28, 1:45 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Pittsburg60 min
Apr 28, 1:51 AM CDTRiver Flood WarningTSANowata32 hr
Apr 28, 1:51 AM CDTTornado WarningTSADelaware39 min
Apr 28, 1:54 AM CDTAreal Flood AdvisoryTSAMuskogee3 hr
Apr 28, 2:12 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah63 min
Apr 28, 2:13 AM CDTAreal Flood AdvisoryTSAMcIntosh, Pittsburg3 hr
Apr 28, 2:40 AM CDTSpecial Weather StatementTSALatimer65 min
Apr 28, 2:48 AM CDTAreal Flood AdvisoryTSACherokee, Muskogee3 hr
Apr 28, 3:02 AM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah43 min
Apr 28, 3:04 AM CDTSpecial Weather StatementTSASequoyah56 min
Apr 28, 3:05 AM CDTSpecial Weather StatementTSALatimer55 min
Apr 28, 3:15 AM CDTSpecial Weather StatementTSAPushmataha45 min
Apr 28, 3:34 AM CDTSpecial Weather StatementTSALatimer41 min
Apr 28, 3:47 AM CDTSpecial Weather StatementTSAPushmataha28 min
Apr 28, 4:11 AM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha49 min
Apr 28, 4:32 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah3 hr
Apr 28, 4:46 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, LeFlore, Sequoyah3 hr
Apr 28, 4:52 AM CDTSpecial Weather StatementTSALeFlore53 min
Apr 28, 8:37 AM CDTRiver Flood AdvisoryTSACherokee, Delaware28 hr
Apr 28, 9:43 AM CDTRiver Flood WarningTSALeFlore17 hr
Apr 28, 9:43 AM CDTRiver Flood AdvisoryTSASequoyah30 hr
Apr 28, 4:18 PM CDTSpecial Weather StatementTSAPittsburg27 min
Apr 28, 4:31 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg44 min
Apr 28, 5:04 PM CDTSpecial Weather StatementTSATulsa41 min
Apr 28, 5:13 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa47 min
Apr 28, 5:14 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Pittsburg46 min
Apr 28, 5:24 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner40 min
Apr 28, 5:25 PM CDTTornado Warning Tornado observedTSAHaskell, McIntosh, Pittsburg50 min
Apr 28, 5:32 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg43 min
Apr 28, 5:35 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Muskogee, Wagoner40 min
Apr 28, 5:44 PM CDTSevere Thunderstorm WarningTSALatimer, Pushmataha46 min
Apr 28, 5:50 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Tulsa, Washington40 min
Apr 28, 5:54 PM CDTAreal Flood AdvisoryTSACherokee, Delaware, Mayes, Wagoner3 hr
Apr 28, 6:00 PM CDTSpecial Weather StatementTSARogers30 min
Apr 28, 6:07 PM CDTSpecial Weather StatementTSAWagoner38 min
Apr 28, 6:10 PM CDTSevere Thunderstorm WarningTSADelaware50 min
Apr 28, 6:12 PM CDTFlash Flood WarningTSACherokee, Delaware, Mayes, Wagoner4 hr
Apr 28, 6:12 PM CDTSevere Thunderstorm WarningTSADelaware48 min
Apr 28, 6:13 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Sequoyah21 min
Apr 28, 6:22 PM CDTTornado WarningTSAHaskell, McIntosh, Pittsburg38 min
Apr 28, 6:28 PM CDTSevere Thunderstorm WarningTSALeFlore, Pushmataha47 min
Apr 28, 6:39 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa23 min
Apr 28, 6:43 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Rogers, Wagoner47 min
Apr 28, 6:58 PM CDTSevere Thunderstorm WarningTSACreek24 min

Nearby

Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.